Doctor insights on:
This would. ..: Definitely require an eye exam to determine what is happening with your eyes and head.!
Yellow vision with white, black and green patches floating around. Loss of balance and feel nauseous. Occured 5 times. Dizziness or lightheadedness?
Key question would: Be "occurred over what period of time. A day or two or weeks/months? " If just a day or two, I would suggest an inner ear inflammation called labarynthitis, often associated with an upper respiratory infection. If longer, perhaps benign positional vertigo, Most doctors don't differentiate between dizziness and lightheadedness; vertigo is spinning. The vision patches. floaters. Discuss all with Doc.
Went to the eye doctor a month ago to check for my loss& yellow vision I thought the blepharitis I had caused this, doc said no what else could it be?
Depends: Seek medical attention. Diseases of the liver, resulting in high levels of bilirubin, causes the whites of the eye to appear yellow. Your skin may also be yellow (jaundice). Blurred vision can be a result of the systemic effects of diseases of the liver. Your doctor will be able to determine if you need treatment.
About 1 1/2 weeks ago, I took 10 grams tylenol (acetaminophen) my skin is now very yellow and my eyes are a bit yellow. Even my vision is slightly yellow. Causes?
Oct eye scan shows thin retina. Was all red and yellow. Pressures normal. Vision is great. Can this just be normal for me? Nerves look damaged. 27 yo.
Hard to say: OCT is a newer technology so a lot of things are not known about what their findings mean. However, a thinning retina is a cause for worry about what can happen in the future; there are fewer nerve cells left in a thin retina. So even though your vision is fine now, it could lead to blindness. The cause does not seem to be known but just 1 normal pressure reading does not exclude glaucoma. TTYD.
Everytime I get the flu my vision turns yellow. I don't mean that my eyes turn yellow, I mean that all I see has a yellow tone, ithappens near the end?
Hi. I had eye implants 2 weeks ago and one eye is ok but the other is still bloodshot and yellow. No pain but vision not as good as other eye?
Can eye doc see if I have cataracts? I went for a checkup a month ago cause my vision seemed yellow toned and white toned but he couldn't see anythin
I woke up feeling like this: Stiff neck, red and yellow spots in my vision, increased heart rate, dizzy, numbness and headache. What can it be? Never happened to me before.
Unclear but: You have given very little history. This could be related to some central nervous system issue. This could be infectious such as having been bitten by some insect or other type of infection. I would see your doctor tomorrow or if possible would go to an urgicenter tonight. This problem is concerning and would not blow it off. Best wishes
Left eye peripheral vision gets yellow moving spot along with peripheral vision black out. Docs says retina is OK. Mild pain in eye as well. Help!!
Probably migraine: Your peripheral moving yellow fringe spots with adjacent darkened areas w/ mild ocular discomfort sound migrainous in nature. Your retina doctor reviewed your eye & indicated your retina was fine & not the source of the disturbance which is reassuring. Yours symptoms are likely triggered by stressors. Speak to your family doctor for advice on how to manage these symptoms.See 1 more doctor answer
Curious: I'm wondering if you are a belly sleeper, meaning do you lie with your face planted in the pillow or mattress? Sometimes with external pressure applied to your eye (s), the vision can be temporarily discolored in the AM. Other possible cause of "yellow" vision are use of the heart medicine digoxin or foxglove poisoning.
See your doc: Fainting isn't normal. You should be checked out to see what is going on.
Vision has turned yellow toned and I have issues seeing things clearly. Been like this for almost 2 months now, no money for ophtamologist?
Sliding-scale: Here's a link to sliding-scale clinics near you. This may be important if it's a sign of diabetes or a blood pressure drop or any other condition. Please discover the cause and the cost before you allow damage to worsen. As a young woman, there are both serious risks and many good resources. This should work out well. Call! Http://tinyurl. Com/naa625z Now, go! Now, get well. Okay?See 4 more doctor answers
My eye has has just starting hurting in the middle of the day and I don't know how. Yellow strings have been showing up in my eye covering my vision.
Conjunctivitis: Sounds like conjunctivitis. Easily treated. Go to you Dr. Today would be good.
What is the yellow blur I see before I get a migraine? Often when I am getting a migraine I see yellow spots and blurring in my vision, and feel woozy. Why do migraines cause changes in vision? .
Lately I've been noticing yellowing in my eyes as well as double vision randomly (I need to close one eye to read something).?
Seek medical help: Yellowing of the eyes is never normal and often signifies to us that something may be going on with your liver- also known as jaundice. Sudden and random double vision is also not a normal occurrence. I am honestly concerned about the use of amphetamine as you list here, as this could possibly cause both of these symptoms. How long have you been taking it? I highly encourage a visit to your doctor
It is possible: Some of the newer toric lens implants have a light yellow tint which is designed to reduce glare. If the other eye has a clear lens implant some patients will notice a small difference between the two eyes. If the other eye has an early cataract which is also slightly yellow, or a matching implant, few people can see a difference. Most will adapt and not notice after a few weeks.
I went to the doctor on thursday with mild redness and very little yellow discharge. He diagnosed me with conjunctivitis and gave me getimicin. It's been four days. Meye is getting worse. It's I see more yellow discharge, and it's blurring my vision. It
Viral conjunctivitis: Can take several weeks to resolve. If it is getting worse, return to your doctor.See 2 more doctor answers